Facebook Pixel
EmpowHER Guest

please help me..!

By Anonymous September 24, 2009 - 4:41am
Rate This

hello, my name is michelle and im 17. Im on Ortho Cyclen birth control. Sunday and on Monday i missed both my pills, then on Tuesday i missed it again. Me and my boyfriend had sex Tuesday and i normally take my pill around 2:30pm instead i took it at 6 something after we had sex around 3-4. I had advice on here already that i have a high risk of being pregnant, but my question now is last month i started my period a few days late n i thought nothing of it, then this month i started spotting yesterday, but today im still kinda spotting but its really bright red and not heavy. My peroid anit suppost to start till sunday. Why would i be spotting? And what can cause spotting?

Add a Comment1 Comments

Hi Michelle,

Thank you for posting your question. Anytime a pill is missed or taken late there is a chance for pregnancy. The reason why you may be spotting could be due to the missed pills. Your body may have been confused by it and thought you were in your placebo week. If you feel luke there may be a chance of being pregnant since last month, go ahead and take a pregnancy test-- no harm done.

September 24, 2009 - 5:23am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!